RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 233, Number 6, Pages 1042–1045 (Mi dan40435)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The uniform convergence of certain expansions in a closed domain

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (410 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.522.3
Presented: A. N. Tikhonov
Received: 20.01.1977

Citation: E. I. Moiseev, “The uniform convergence of certain expansions in a closed domain”, Dokl. Akad. Nauk SSSR, 233:6 (1977), 1042–1045

Citation in format AMSBIB
\Bibitem{Moi77}
\by E.~I.~Moiseev
\paper The uniform convergence of certain expansions in a closed domain
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 233
\issue 6
\pages 1042--1045
\mathnet{http://mi.mathnet.ru/dan40435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442504}
\zmath{https://zbmath.org/?q=an:0372.35064}


Linking options:
  • http://mi.mathnet.ru/eng/dan40435
  • http://mi.mathnet.ru/eng/dan/v233/i6/p1042

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Rakhimov, “On the uniform convergence of Fourier series on a closed domain”, Eurasian Math. J., 8:3 (2017), 60–69  mathnet
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019